Home On the class of weakly semiabelian polyadic groups
Article
Licensed
Unlicensed Requires Authentication

On the class of weakly semiabelian polyadic groups

  • W. A. DUDEK
Published/Copyright: October 9, 2009
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 6 Issue 5

Published Online: 2009-10-09
Published in Print: 1996

Walter de Gruyter

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/dma.1996.6.5.427/pdf
Scroll to top button